# SDR SIMA20251109002

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N779RN
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 53,039 hours, 34,768 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT INOPERATIVE FOUND ELECTRICAL CONNECTOR PLUG LOOSE, SECURED EMERGENCY LIGHT POWER SUPPLY CANNON PLUG OPS CHECK GOOD IAW AMM 33-50-01
